I'm supposed to take 500 mg. of Levaquin for 5 days and last night was my first dose,with shortness of breath,dizziness and slight stomach ache.This morning and afternoon I had no desire for food and I have to eat,6 mini meals a day for my Hypoglycemia.I have just eaten my first meal today at 1;33p.m. and afterwards I felt a fullness in my stomach something like a weight loss drug would do to you and a sickening feeling if I attempt to eat more.I can't use Penecillin,so what else is out there to treat this?I was peeing alot before the drug and now I'm not after one dose.I took the drug about 15 hours ago and I'm still feeling the affects of it and it will be stronger when I keep taking it.I'm scared because I have to eat, and if I eat too little I may not be able to tollerate the medicine or be able to function normally.But it's good to know that after one dose I have stopped peeing and I used to pee all the time.
Asked by Anonymous at 4:39 PM on Aug. 18, 2009 in Health
Answer by Anonymous at 4:40 PM on Aug. 18, 2009
Answer by Bmat at 4:42 PM on Aug. 18, 2009
Answer by Anonymous at 4:51 PM on Aug. 18, 2009
Answer by 2cuteboysrmine at 4:53 PM on Aug. 18, 2009
Answer by Anonymous at 4:58 PM on Aug. 18, 2009
D-Mannose and Cranberry pills work really good for one I know I have a success with it.
Answer by patchthatpays at 5:23 PM on Aug. 18, 2009
Answer by Melindakc at 6:34 PM on Aug. 18, 2009
Check out some of the top posts today in Groups: